# SDR DHLA200800124

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 67,456 hours, 40,459 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

KEROSENE SMELL WHEN TURNING ON PACKS AFTER T/O.  FOUND FUEL LEAK NR 2 TANK.
